# SDR 08FDEA00664

- Difficulty date: February 29, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: A54612172
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 1 LEFT SIDE, FWD ATTACH ANGLE FOR PANEL 413 CL IS CRACKED.  REMOVED AND REPLACED BRACKET PER A310-300 SRM 51-40-21, PG 7.
